# SDR SWIA2019123147496

- Difficulty date: November 14, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H WING BATT RIB HAS CRACK AT UPPER FASTENER LOCATION AT APPROX WS 53.30. (C-CHECK) RO 12/27/2019  RELACED WITH NEW RH WING BATT RIB ( ANGLE ) PN: 601R10203-25 WITH 8 EA NEW HI LITES AND COLLARS REF. CRJ200 SRM AND BOMBARDIER DRAWING. NO LEAKS NOTED. SEE ATTACHED CONTINUATION CARD FOR DETAILS.
